# SDR YENA2022051600475

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 2,520 hours, 367 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 73390212
- Part serial: 733902IN11695
- Condition: None
- Location: 6da1
- Part time: 2,520 hours, 367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'PROBE HEAT COMPUTER P/N 733902-1-2 S/N 733902IN11695 REMOVED FROM POSITION 6DA1 IN SERVICEABLE CONDITION FOR INSTALL ON N4058J ROB AUTHORIZED BY MCC BOB D AOG REQ 1983296 OPENED; PULLED/COLLARED 49 VU PHC 1 CB. RESET CB PHC #1 AT 49VU REF AMM 30-31-34; INSTALLED PHC #1 REF AMM 30-31-34 OPS CHK OK. NO FAULTS NOTED. (SUPPLEMENTAL INFORMATION ADDED TO CORRECT THE A/C SERIAL NUMBER AND TAIL NUMBER).
